# SDR VNAA2016061100017

- Difficulty date: June 11, 2016
- Submitted: June 15, 2016
- Operation: Air carrier
- Aircraft: N514AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10119
- Aircraft time: 31,653 hours, 22,666 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950095
- Part serial: 00705
- Condition: Odor
- Location: Ac Bay
- Part time: 30,158 hours, 21,724 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

LEFT PACK HIGH TEMP AND BURNING ELECTRICAL ODOR IN COCKPIT.  MAINTENANCE TROUBLESHOT, DEFFERED THE LT PACK AND PERFORMED CHECKS IAW THE AMM.  THE ACFT WAS RELEASED FOR SERVICE.  MAINTENANCE R&R LT ACM IAW AMM, OPS CHECK GOOD, LEAK CHECK GOOD.  MEL CLEARED.
